# SDR AU960220

- Difficulty date: February 21, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Emb EMB-120
- Engine: Pwa PW118A
- Propeller: Hamstd 14RF9
- System (JASC): 7110 · Engine Cowling System
- Part: Cowling
- Condition: Bird Strike
- Location: Engine Cowl Sys
- Stage of operation: TO
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

(AUS) RH ENGINE UPPER INTAKE COWL DAMAGED BY BIRDSTRIKE
